Metodi numerici ad alte prestazioni per equazioni integrali di Volterra

Dajana Conte

Bollettino dell'Unione Matematica Italiana (2007)

  • Volume: 10-A, Issue: 2, page 203-206
  • ISSN: 0392-4033

How to cite

top

Conte, Dajana. "Metodi numerici ad alte prestazioni per equazioni integrali di Volterra." Bollettino dell'Unione Matematica Italiana 10-A.2 (2007): 203-206. <http://eudml.org/doc/289661>.

@article{Conte2007,
author = {Conte, Dajana},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {8},
number = {2},
pages = {203-206},
publisher = {Unione Matematica Italiana},
title = {Metodi numerici ad alte prestazioni per equazioni integrali di Volterra},
url = {http://eudml.org/doc/289661},
volume = {10-A},
year = {2007},
}

TY - JOUR
AU - Conte, Dajana
TI - Metodi numerici ad alte prestazioni per equazioni integrali di Volterra
JO - Bollettino dell'Unione Matematica Italiana
DA - 2007/8//
PB - Unione Matematica Italiana
VL - 10-A
IS - 2
SP - 203
EP - 206
LA - ita
UR - http://eudml.org/doc/289661
ER -

References

top
  1. CAPOBIANCO, G. e CONTE, D., An efficient and fast parallel method for Volterra integral equations of Abel type, J. Comput. Appl. Math., 189/1-2 (2006), 481-493. Zbl1101.65117MR2202992DOI10.1016/j.cam.2005.03.056
  2. CAPOBIANCO, G., CONTE, D., DEL PRETE, I. e RUSSO, E., Fast Runge-Kutta Methods for nonlinear convolution systems of Volterra Integral Equations (in stampa sulla rivista BIT. Numerical Mathematics e pubblicato on-line all'url http://dx.doi.org/10.1007/s10543-007-0120-5). MR2334039DOI10.1007/s10543-007-0120-5
  3. CAPOBIANCO, G., CRISCI, M.R. e RUSSO, E., Non stationary waveform relaxation methods for Abel integral equations, J. Integ. Eq. Appl., 16, No. 1 (2004), 53-66. Zbl1081.65125MR2092538DOI10.1216/jiea/1181075258
  4. CONTE, D. e DEL PRETE, I., Fast collocation methods for Volterra integral equations of convolution type, J. Comput. Appl. Math., 196/2 (2006), 652-663. Zbl1104.65122MR2249453DOI10.1016/j.cam.2005.10.018
  5. HAIRER, E., LUBICH, CH. e SCHLICHTE, M., Fast numerical solution of nonlinear Volterra convolution equations, SIAM J. Sci. Statist. Comput., 6 (1985), 532-541. Zbl0581.65095MR791183DOI10.1137/0906037
  6. LUBICH, CH. e SCHÄLE, A., Fast convolution for non-reflecting boundary conditions, Siam. J. Sci. Comput., 24 (2002), 161-182. MR1924419DOI10.1137/S1064827501388741

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.